Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Isotypic multiharmonic polynomials and Gelbart–Helgason reciprocity

Anthony C. Kable

Vol. 306 (2020), No. 2, 519–538

A result of Gelbart and Helgason that describes the harmonic analysis of the space of functions on certain Stiefel manifolds and a result of Folland that describes the harmonic analysis of the de Rham complex on a sphere are generalized to describe the harmonic analysis of the de Rham complex on certain Stiefel manifolds. Equivalently, the cobranching law from a fundamental representation of an orthogonal group to a larger orthogonal group is determined.

representation, orthogonal group, general linear group, branching law, cobranching law
Mathematical Subject Classification 2010
Primary: 20G05
Received: 12 July 2019
Revised: 5 January 2020
Accepted: 8 January 2020
Published: 13 July 2020
Anthony C. Kable
Department of Mathematics
Oklahoma State University
Stillwater, OK
United States